Reply To: am I taking too much antifungal?

Home The Candida Forum Candida Questions am I taking too much antifungal? Reply To: am I taking too much antifungal?

#77974

Able900
Spectator
Topics: 92
Replies: 4811

The reason why I ask this is, tough I had many symptoms of Candida before I started this diet, I never had the bloating and constipation I am now experiencing big time.

Look for a product called Betaine hydrochloride HCL and follow the directions on the container, this should help the situation. Otherwise, this is just a natural part of a Candida infestation.

The only thing I can think of is that maybe I am taking to much antifungal and it is killing the beneficial bacteria in my body along with the yeast. I am taking 15 drops of grapefruit seed extract 3 times a day and eating about 3 garlic cloves a day. I have also been eating a lot of rudabaega and red cabbage. Any ideas about what is causing these uncomfortable symptoms?

Rutabaga is the strongest antifungal you’re using. How much do you eat at one time?

You’re probably experiencing die-off symptoms. Are you taking Molybdenum Amino Acid Chelate, and if so, how much are you taking each day?

Able